Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 144, NWS Louisville, KY

April 29, 2017Dubois County, Orange County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 29, 2017, 6:28 AM EDT for Dubois County, Orange County, Washington County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 6:28 AM EDT (10:28 UTC)
Expired
Apr 29, 2017, 7:00 AM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Dubois County, IN, Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

106 
WUUS53 KLMK 291028
SVRLMK
INC037-117-175-291100-
/O.NEW.KLMK.SV.W.0144.170429T1028Z-170429T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
628 AM EDT SAT APR 29 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dubois County in south central Indiana...
  Orange County in south central Indiana...
  Northwestern Washington County in south central Indiana...

* Until 700 AM EDT

* At 628 AM EDT, a severe thunderstorm was located 11 miles west of
  Paoli, moving northeast at 55 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
  Campbellsburg, West Baden Springs, Livonia, Saltillo and Hillham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3858 8616 3839 8669 3852 8677 3853 8668
      3868 8668 3869 8666 3869 8631 3873 8631
      3874 8629 3877 8628 3877 8627
TIME...MOT...LOC 1028Z 239DEG 48KT 3851 8666 

HAIL...1.25IN
WIND...<50MPH
 
$$

EER
2 follow-up statements
243 
WWUS53 KLMK 291039
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
639 AM EDT SAT APR 29 2017

INC037-291048-
/O.CAN.KLMK.SV.W.0144.000000T0000Z-170429T1100Z/
Dubois IN-
639 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUBOIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3841 8663 3850 8668 3868 8668 3869 8666
      3869 8631 3873 8631 3874 8629 3877 8628
      3877 8627 3858 8616
TIME...MOT...LOC 1038Z 239DEG 48KT 3858 8650 

$$

INC117-175-291100-
/O.CON.KLMK.SV.W.0144.000000T0000Z-170429T1100Z/
Orange IN-Washington IN-
639 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR ORANGE AND NORTHWESTERN WASHINGTON COUNTIES...

At 638 AM EDT, a severe thunderstorm was located over Paoli, moving
northeast at 55 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
Campbellsburg, West Baden Springs, Livonia, Saltillo and Smedley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3841 8663 3850 8668 3868 8668 3869 8666
      3869 8631 3873 8631 3874 8629 3877 8628
      3877 8627 3858 8616
TIME...MOT...LOC 1038Z 239DEG 48KT 3858 8650 

HAIL...1.00IN
WIND...<50MPH
 
$$

EER
013 
WWUS53 KLMK 291057
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
657 AM EDT SAT APR 29 2017

INC117-175-291107-
/O.EXP.KLMK.SV.W.0144.000000T0000Z-170429T1100Z/
Orange IN-Washington IN-
657 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR ORANGE AND NORTHWESTERN
WASHINGTON COUNTIES WILL EXPIRE AT 700 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3841 8663 3850 8668 3868 8668 3869 8666
      3869 8631 3873 8631 3874 8629 3877 8628
      3877 8627 3858 8616
TIME...MOT...LOC 1057Z 239DEG 48KT 3870 8625 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:26 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 29, 6:26 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EDT Sat Apr 29 2017

.Forecast Update...
Issued at 626 AM EDT Sat Apr 29 2017

The first wave of storms has moved off to the east and dissipated
this morning. However, another round of storms is moving into
southern IN. These will bring additional torrential rainfall and
continuous lightning. They could worsen or renew flooding in some
locations. In addition, these storms are tall enough to produce some
hail. They will continue to work their way across southern IN
and portions of north central KY this morning.

&&

.Short Term...(Today through Sunday)
Issued at 321 AM EDT Sat Apr 29 2017

...Flash Flooding Continuing Early This Morning...

The main concern for early this morning will be the continuing flash
flood threat across portions of southern IN and north central KY. As
of 3 AM thunderstorms with very heavy rainfall were training across
the counties on either side of the Ohio River. Numerous reports of
flooding with roads closed and a few cars stranded with rescues have
been received this morning. The main area of rain has shifted to
just south of where current flash flood warnings currently are, so
more warnings may be warranted this morning. However, back to the
west thunderstorms with torrential rainfall are becoming more
scattered and less continuous, so the threat should diminish
somewhat as we head towards dawn.

Showers and thunderstorms will continue into the morning hours after
sunrise, but the area of rain is expected to lift to the north as we
head towards mid day. Skies will become partly cloudy today to
mostly sunny. We will be solidly in the warm sector today with
continuing southerly winds and warm air advection. High temperatures
will rise into the mid to upper 80s today. Soundings do show plenty
of instability this afternoon, but there will be a bit of a cap and
little trigger in the warm sector so will keep the forecast mainly
dry today except closer to the warm front over portions of southern
IN. With the high instability, if any storms do develop, they could
become strong to severe with damaging winds and large hail.

Tonight will be similar to this afternoon with just a small chance
for storms in southern IN. Low temps will again be on the warm side
only dropping into the upper 60s to around 70.

For Sunday, a low pressure system will start to eject northeast out
of the Plains. A line of showers and storms will develop to our west
ahead of the cold front associated with this system. These storms
will start to move into areas west of I-65 late in the afternoon.
Heavy rain and gusty winds will be possible with these storms.

.Long Term...(Sunday night through Friday)
Issued at 330 AM EDT Fri Apr 28 2017

...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...

Showers and storms ahead of a cold front associated with a low
pressure system will continue to cross the region on Sunday evening
into the overnight hours. Soundings do show some instability and
strong wind shear and helicity. However, they are also very
saturated. Therefore some strong storms will be possible with this
system with damaging winds. Very heavy rainfall will be possible as
well so flash flooding may again be a concern. These storms should
be out of the area by mid day on Monday.

We will have a period of dry and cooler weather Monday night through
Tuesday evening. A deepening trough will then approach from the west
and move through. This looks to become a cutoff low across the
Tennessee Valley through the end of the work week. Rain and a few
thunderstorms will be possible off and on from Wednesday through the
end of the week with this system. It will also bring much cooler
temperatures with highs in the 60s and lows in 40s for the end of
the week.

&&

.Aviation...(06Z TAF Issuance)
Issued at 130 AM EDT Sat Apr 29 2017

Heavy rain and thunderstorms continue along a warm front roughly
along and north of the Ohio River. Prevailing VFR expected at SDF,
but a dip to MVFR looks likely in a heavier shower. Showers and
thunderstorms will remain in the area until mid-morning or so. The
surface warm front will slowly push into Indiana on Saturday. Expect
ceilings to improve and scatter out somewhat during the afternoon.

Winds will initially be out of the north at SDF early this morning
due to outflow from numerous thunderstorms across southern Indiana.
After a period of variable winds, expect prevailing southerly flow
during the day on Saturday. Winds will remain breezy, with southerly
gusts of 20-25 kts expected, especially from late morning on.

&&

.Climate...
Issued at 830 AM EST Fri Apr 28 2017

Temperature and rainfall records for the weekend:

            4/29 Warm L   4/29 Record H   4/30 Warm L  4/30 Record H
Louisville   67 (1951)      89 (1899)      70 (1899)    91 (1894)
Lexington    67 (1899)      86 (1899)      70 (1899)    91 (1942)
Bowling G.   67 (1899)      91 (1894)      68 (1899)    92 (1942*)
Frankfort    63 (1899)      89 (1914)      66 (1910)    91 (1942)

            4/29 Rainfall 4/30 Rainfall
Louisville   2.02" (1927)   2.37" (1983)
Lexington    1.31" (2014)   3.21" (1909)
Bowling G.   2.40" (1912)   3.00" (1911)
Frankfort    2.20" (2002)   2.62" (1909)

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 AM EDT /10 AM CDT/ this morning for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 11 AM EDT /10 AM CDT/ this morning for
     KYZ023>025-029>038.

&&

Update...EER
Short Term...EER
Long Term...EER
Aviation...EBW
Climate...RJS
Hazardous weather outlook, Apr 29, 3:56 AM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
356 AM EDT Sat Apr 29 2017

KYZ026>028-039>043-045>049-053>057-300800-
Ohio-Grayson-Hardin-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-
Madison-
Including the cities of Hartford, Leitchfield, Elizabethtown,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, and Richmond
356 AM EDT Sat Apr 29 2017 /256 AM CDT Sat Apr 29 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

There will be a chance for thunderstorms with dangerous lightning and
heavy rainfall this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms are forecast Sunday afternoon through Sunday
night. The environment again could support strong to severe
thunderstorms. The main threats with any severe storms this weekend
with be damaging winds and hail. Also repeated rounds of storms with
high rainfall rates may create some flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>038-300800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Bullitt-Oldham-Trimble-Henry-
Shelby-Franklin-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, and Taylorsville
356 AM EDT Sat Apr 29 2017 /256 AM CDT Sat Apr 29 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will continue this morning. Flash flooding
and numerous lightning strikes will be the main threats with these
storms.

Some additional storms could develop over southern Indiana this
afternoon. The strongest storms could bring gusty winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms are forecast Sunday afternoon through Sunday
night. The environment again could support strong to severe
thunderstorms. The main threats with any severe storms this weekend
with be damaging winds and hail. Also repeated rounds of storms with
high rainfall rates may create some flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061>067-070>078-081-082-300800-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
356 AM EDT Sat Apr 29 2017 /256 AM CDT Sat Apr 29 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms are forecast Sunday afternoon through Sunday
night. The environment again could support strong to severe
thunderstorms. The main threats with any severe storms this weekend
with be damaging winds and hail. Also repeated rounds of storms with
high rainfall rates may create some flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Local storm report, Apr 29, 1:04 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HAIL             3 NW BRANCHVILLE        38.20N 86.62W
04/29/2017  E1.25 INCH       PERRY              IN   PUBLIC

&&
Local storm report, Apr 29, 1:31 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLASH FLOOD      1 NNE PROSPECT          38.35N 85.60W
04/29/2017                   JEFFERSON          KY   911 CALL CENTER

            WATER IS RISING AND OUT OF A CREEKS BANKS AT
            COVERED BRIDGE AT COVERED COVE.

&&

KDW
Local storm report, Apr 29, 3:42 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     TSTM WND DMG     1 S NEW ALBANY          38.29N 85.83W
04/29/2017                   FLOYD              IN   BROADCAST MEDIA

            ROAD CLOSED DUE TO POWER LINES DOWN ON
            MONROE STREET AT PEARL STREET. TIME
            ESTIMATED.

&&

KDW
Local storm report, Apr 29, 3:43 AM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      2 WSW JEFFERSONVILLE    38.29N 85.75W
04/29/2017                   CLARK              IN   BROADCAST MEDIA

            EASTERN BOULEVARD UNDERPASS IS FLOODED.

&&

KDW
Local storm report, Apr 29, 3:45 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      1 NNE NEW ALBANY        38.32N 85.82W
04/29/2017                   FLOYD              IN   BROADCAST MEDIA

            GRANT LINE ROAD HAS WATER OVER THE ROADWAY.

&&

KDW
Local storm report, Apr 29, 3:50 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      1 W GOSHEN              38.41N 85.61W
04/29/2017                   OLDHAM             KY   BROADCAST MEDIA

            ROCKS IN THE ROADWAY AT 1793 AND ROSE ISLAND
            ROAD. ALSO, THERE IS A LARGE TREE ACROSS
            1793 IN THE 1200 BLOCK.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:00 PM EDTSpecial Weather StatementLMKWashington45 min
Apr 28, 9:10 PM EDTSevere Thunderstorm WarningLMKJefferson35 min
Apr 28, 9:23 PM EDTSpecial Weather StatementLMKDubois52 min
Apr 28, 9:41 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange34 min
Apr 28, 10:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange31 min
Apr 28, 10:15 PM EDTFlash Flood WarningLMKDubois4 hr
Apr 28, 10:39 PM EDTSevere Thunderstorm WarningLMKCrawford36 min
Apr 28, 10:45 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
Apr 28, 11:00 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 28, 11:07 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry23 min
Apr 28, 11:30 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry30 min
Apr 28, 11:49 PM EDTSpecial Weather StatementLMKClark26 min
Apr 28, 11:58 PM EDTSevere Thunderstorm WarningLMKClark24 min
Apr 29, 12:04 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington26 min
Apr 29, 12:11 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 29, 12:19 AM EDTSevere Thunderstorm WarningLMKCrawford, Orange, Perry26 min
Apr 29, 12:38 AM EDTAreal Flood AdvisoryLMKClark, Floyd, Harrison4 hr
Apr 29, 12:54 AM EDTFlash Flood WarningLMKClark, Floyd, Harrison, Washington4 hr
Apr 29, 1:34 AM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry6 hr
Apr 29, 2:15 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 4:19 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 4:54 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison6 hr
Apr 29, 4:57 AM EDTSevere Thunderstorm WarningLMKDubois33 min
Apr 29, 7:15 AM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington30 min
Apr 29, 7:40 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott50 min
Apr 29, 7:58 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 10:04 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 10:16 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison3 hr
Apr 29, 2:43 PM EDTRiver Flood WarningLMKHarrison, Washington15 hr
Apr 29, 3:17 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more38 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.